@article{(Open Science Index):https://publications.waset.org/pdf/11272,
	  title     = {Squaring Construction for Repeated-Root Cyclic Codes},
	  author    = {O. P. Vinocha  and  J. S. Bhullar  and  Manish Gupta},
	  country	= {},
	  institution	= {},
	  abstract     = {We considered repeated-root cyclic codes whose
block length is divisible by the characteristic of the underlying field.
Cyclic self dual codes are also the repeated root cyclic codes. It is
known about the one-level squaring construction for binary repeated
root cyclic codes. In this correspondence, we introduced of two
level squaring construction for binary repeated root cyclic codes of
length 2a b , a > 0, b is odd.},
	    journal   = {International Journal of Computer and Information Engineering},
	  volume    = {4},
	  number    = {5},
	  year      = {2010},
	  pages     = {999 - 1001},
	  ee        = {https://publications.waset.org/pdf/11272},
	  url   	= {https://publications.waset.org/vol/41},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 41, 2010},
	}